Jump to content
Important Survey - Please Participate ×

Help needed tapering off diazepam


[Ki...]

Recommended Posts

Hi

 

I’ve been taking sporadic amounts of diazepam (between 5 - 17 mg a week spread over the week approximately 50 mg a month in total)

 

However, I have also taken a cocktail of other antidepressant drugs since last October (Sertraline for one week, citalopram one week, Mirtazapine for 3 months and more recently EScitalopram and some zopiclone 3.75 mg for last 15 days).

 

I developed terrible sinus inflammation and congestion, middle ear infection, Eustachion tube Dysfunction and sinus infection and Tinnitus on Mirtazapine so decided to come off it quite quickly on my doctors advice over 17 days dropping from 22.5 mg to 7.5 mg in 17 days. During this quick taper I also had a light General Anesthetic for an Endoscopy 4 weeks ago. Since then I’ve been a complete mess with massive anxiety|mania, waking up abruptly at 4 am every morning with severe anxiety, severe food allergies to everything I put in my mouth including water. My throat swells and tightens after food and my sinuses swell up like balloons becoming congested with thick clear sticky mucus causing severe post nasal drip choking me 24/7. My ears also become blocked and very painful and I have some tinnitus too. I’ve lost a stone in weight as I can only tolerate 2 vegetables, some plain chicken and rice and gluten free porridge with rice milk.

 

Are these symptoms familiar to others for withdrawal ?

 

I am looking for advice on how to handle these withdrawal symptoms and how to taper safely from diazepam

 

Thanks

Link to comment
Share on other sites

I have titanus every night when i take my dose last night i had a terrible left ear pain and left eye pain ifelt my left side throat was painful and swolowed today i have non of these simptums go figure benzo

I believe its all valium related 

Link to comment
Share on other sites

×
×
  • Create New...